MAUDE Adverse Event Report: GRAFTON¿ DBM; BONE GRAFTING MATERIAL, HUMAN SOURCE

GRAFTON¿ DBM; BONE GRAFTING MATERIAL, HUMAN SOURCE
Model Number T43105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 07/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Although it is unknown if the device contributed to the reported event, we are filing this mdr for notification purposes.Hcps reviews based on donor charts: medical director reviewed the donor chart, and the tro answers to the relevant questions, and he believe that the complaint is unrelated to tissues as received, processed, stored and distributed by medtronic.In compliance with fda guidance on investigation of adverse reactions related to hct/ps, can you please confirm the following for this donor: any additional reports of adverse reactions involving any other organs/tissues recovered from this donor; none.Recovery of the subject donor tissue was performed using a method appropriate to controlling contamination; yes.There were no deviations from established procedures that may have increased the risk of contamination/cross contamination; no deviations from procedures.All supplies and reagents used during the recovery were in compliance with 21cfr1271.210; yes.The recovery was performed within the established time and temperature limits for recovery.Yes.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The information was received from health care provider via a manufacturing representative regarding a patient with spinal stenosis f or posterolateral 2 level lumbar tlif spinal fusion therapy.It was reported that patient had a bad inflammatory response at the site of the graft.Patient had back pain, doctor admitted patient to hospital and removed all the graft.The revision surgery was conducted on (b)(6) 2021.There was no infection suspected, present, or treated.The patient didn't achieve solid fusion.There was no further information reported.

Brand Name
GRAFTON¿ DBM
Common Device Name
BONE GRAFTING MATERIAL, HUMAN SOURCE
MDR Report Key12352249
Report Number2246640-2021-00003
Device Sequence Number4417987
Product Code NUN
UDI-Device Identifier00643169123151
UDI-Public00643169123151
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051188
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2024
Device Model NumberT43105
Device Catalogue NumberT43105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/23/2021
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;